It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 Showing 1 - 20 of 44 for night sweats medication. (0.024 seconds)


... Can anxiety really cause night sweats? ... (6 replies)
Night Sweats?
Sep 28, 2005
... Yes, I think it is a symptom of Zoloft, I was taking Zoloft 25mg, and I didn't have the night sweats, but it wasn't helping the anxiety. ... (14 replies)
... I don't know how old you are, but I'm perimenopausal and I get night sweats sometimes. I think I get them from hormonal ups and downs. I know you can also get them from changing medications or stopping medications. ... (6 replies)

... s anxiety, which would make sense while you are adjusting to the medication. We tend to worry over things, and fear the worst as side effects, wonderful that the night sweats have already dissipated. ... (7 replies)
... I wasnt on any medication before.. Could just be anxiety over starting a medication. I was scared to start it to begin with so I guess Im working on one of my phobias right now. ... (7 replies)
... my in 95 and am on a low dose as well. Seems like the last few months I wake up sweating around my neck and in a panic. I was told I need to start an anti axiety medication but am not looking forward to that. I am trying to cope with this alone and it issnt working to well. ... (4 replies)
Night Sweats?
Sep 25, 2005
... I used to get these too, but I think it's part of anxiety. I started having them soon after I started having panic attacks, and it was before I was on any kind of medication. (14 replies)
Night Sweats?
Jul 23, 2005
... I have had this several times and it was when i was taking paxil and clonopin I think it is a side effect of your medication. (14 replies)
Am I crazy?
Apr 23, 2006
... Let me tell you I dont believe in this medication crap..please read my problem with Paxil...for anxiety.. ... (8 replies)
... can't remember it all. Took about 2 weeks for me to get over the initial side effects. About a month to feel like myself again. Yet always have the occasional night sweat, jaw clenching and vivid dreaming. ... (3 replies)
Prozac
Jun 16, 2010
... Right now the only anxiety medication I have is Xanax, but I do not take it regularly! I use it only on an "as needed" basis. ... (3 replies)
... I have heard of the medicine but never thought about taking it. I will have to look into it. Thanks! So you don't believe that derealization/anxiety/panic can turn into Schizophrenia? or is pre-schizophrenia? Thanks! Take care! -Angela :angel: (11 replies)
... she may have some samples and give it a try. The only side effect I have had is some night sweats. But OH the Wonderful night sleep you get if you take it at bed time. I mean, this makes Ambien feel like taking tylenol to sleep! AND... there is no hangover feeling. ... (11 replies)
... diagnosed with sinus tachacardia and on medication for that and it helped for awhile with night sweats but now back at it..and like you I hate to go back to Dr. AGAIN, she is about sick of me I'm sure. ... (3 replies)
... Hello everyone. I was diagnosed with anxiety last December and have since been on Zoloft, 50mg daily. The medication has helped so much and I experience virtually no anxiety. ... (4 replies)
... Thank you both. Actually had a good night last night. I still had the buzzing in my head and of course the tinittus is constant in my right year, but no night sweats and racing heart. I have to see my doctor about getting the right medication for me. I think the celexa isn't doing the job any more. ... (4 replies)
... I was on Effexor for a short period of time and I also woke up in the middle of the night with my skin burning. It was an awful feeling and I stopped using the medication as a result. ... (4 replies)
... severe side effects, then YES, you do stop taking it right away. The reason for stopping it gradually is to minimize your withdrawal symptoms. I used to take one medication and took it for a few months and started to notice weight gain, wasn't feeling any better, and was too tired on it without any improvement... ... (1 replies)
... This is only on 10mgs, eventually I am to move up to 20mgs.........so far this is the only thing I have seen as a side effect, except one night ....night sweats, but so far OK. ... (3 replies)
... t think about it, but the more I tried not to the more I had to. I started to have nightmares, insomnia, tinnitus, night sweats, sleep paralysis. Man you name it I had it. ... (10 replies)


Associated Tags: anxiety, heart attack symptoms, medication side effect

Pages: 1 2

All times are GMT -7. The time now is 04:15 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!